# SDR IPXA2019100767589

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 25,149 hours, 16,587 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200341
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, CHAFE DAMAGE FOUND TO TRAILING EDGE ELEVATOR. REPAIRED IAW RCD 130548,  SRM 51-70-17-OG IAW SRM 55-20-2R-1, TABLE 1.
